Testing Lorenz Curves with Non-Simple Random Samples
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Econometric Society in its journal Econometrica.
Volume (Year): 70 (2002)
Issue (Month): 3 (May)
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Roosen, Jutta & Hennessy, David A., 2003.
"Testing for the Monotone Likelihood Ratio Assumption,"
Staff General Research Papers
10193, Iowa State University, Department of Economics.
- Roosen J. & Hennessy D.A., 2004. "Testing for the Monotone Likelihood Ratio Assumption," Journal of Business & Economic Statistics, American Statistical Association, vol. 22, pages 358-366, July.
- Jutta Roosen & David A. Hennessy, 2003. "Testing for the Monotone Likelihood Ratio Assumption," Center for Agricultural and Rural Development (CARD) Publications 03-wp325, Center for Agricultural and Rural Development (CARD) at Iowa State University.
- Francesco Andreoli & Arnaud Lefranc, 2013. "Equalization of opportunity: Definitions and implementable conditions," Working Papers 310, ECINEQ, Society for the Study of Economic Inequality.
- Bhattacharya, Debopam, 2005. "Asymptotic inference from multi-stage samples," Journal of Econometrics, Elsevier, vol. 126(1), pages 145-171, May.
- Francesco Andreoli, 2013. "Inference for Inverse Stochastic Dominance," Working Papers 295, ECINEQ, Society for the Study of Economic Inequality.
- Gengsheng Qin & Baoying Yang & Nelly Belinga-Hall, 2013. "Empirical likelihood-based inferences for the Lorenz curve," Annals of the Institute of Statistical Mathematics, Springer, vol. 65(1), pages 1-21, February.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (Christopher F. Baum).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.